# SDR W8PA970513

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Cracked
- Location: Bs 310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ENTRY DOOR UPPER GATE HAS A 1.5 INCH CRACK AT THE FORWARD SIDE OF THE CONTROL ROD LUG.  REMOVED FORWARD ENTRY DOOR UPPER GATE AND INSTALLED NEW UPPER GATE, BS 310-348, WL 287.  (M)
